# SDR SWIA200312669

- Difficulty date: December 6, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 35,346 hours, 43,848 cycles
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FLAMEOUT ON TAKEOFF AT 50 FEET AGL.  RETURNED TO DEN.  REMOVED AND REPLACED LEFT ENGINE ASSY PER MM 71-00-00.  ENGINE S/N AP0018 SHUT ITSELF DOWN DUE TO A FAILED NR 29 BEARING.
